# SDR CALA2024012300190

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 28,306 hours, 10,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT, BATTERY PACK M1694 FAILS OP CHE CK (REF. AAR NR 99991680). REMOVED AND REPLACED EMERGENCY BATTERY PACK M1694 AND PERFORMED OPERATIONAL TEST IAW B737 AMM 33-51-06-960-806. OPS TEST GOOD.
